# SDR U2RAN151GXDHN007

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 52,007 hours, 18,231 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Angle
- Condition: Corroded
- Location: A/C Bay Door
- Part time: 52,007 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY - STA 900, LBL 30-RBL 30 (BAY DOOR T ANGLE) FOR BOTH LT AND RT AIR CONDITIONING BAY DOORS "T" ANGLE HAS CORROSION.
